Expand icon Search icon File icon file Download

Items where Author is "Mohammed, AJ"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Grahovski, GG and Mohammed, AJ and Susanto, H (2018) Nonlocal Reductions of the Ablowitz–Ladik Equation. Theoretical and Mathematical Physics, 197 (1). pp. 1412-1429. DOI https://doi.org/10.1134/s0040577918100021

This list was generated on Thu Apr 25 04:40:13 2024 BST.